A comparison of the eigenvalues of two Sturm-Liouville problems

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)386-390
JournalCanadian Mathematical Bulletin
Volume33
StatePublished - 1990

Cite this

A comparison of the eigenvalues of two Sturm-Liouville problems. / Yang, Yisong.

In: Canadian Mathematical Bulletin, Vol. 33, 1990, p. 386-390.

Research output: Contribution to journalArticle

@article{448e554cbe234bac83c61d1004fef1d9,
title = "A comparison of the eigenvalues of two Sturm-Liouville problems",
author = "Yisong Yang",
year = "1990",
language = "English (US)",
volume = "33",
pages = "386--390",
journal = "Canadian Mathematical Bulletin",

}

TY - JOUR

T1 - A comparison of the eigenvalues of two Sturm-Liouville problems

AU - Yang, Yisong

PY - 1990

Y1 - 1990

M3 - Article

VL - 33

SP - 386

EP - 390

JO - Canadian Mathematical Bulletin

JF - Canadian Mathematical Bulletin

ER -